您的位置:首页  > 论文页面

矩形区域上Laplace方程Cauchy问题的一种截断正则化方法

发表时间:2011-07-15  浏览量:1298  下载量:339
全部作者: 李文琪,傅初黎
作者单位: 兰州大学数学与统计学院
摘 要: 考虑矩形区域{(x, y)|0
关 键 词: 偏微分方程;不适定问题;截断正则化方法;Laplace方程Cauchy问题;Neumann数据;正则化参数
Title: Truncation regularization method for Cauchy problem for the Laplace equation in rectangle domain
Author: LI Wenqi, FU Chuli
Organization: School of Mathematics and Statistics, Lanzhou University
Abstract: This paper considers a Cauchy problem for the Laplace equation with nonhomogeneous Neumann data in a rectangle domain {(x, y)|0
Key words: partial differential equations; ill-posed problem; truncation regularization method; Cauchy problem for the Laplace equation; Neumann data; regularization parameter
发表期数: 2011年7月第13期
引用格式: 李文琪,傅初黎. 矩形区域上Laplace方程Cauchy问题的一种截断正则化方法[J]. 中国科技论文在线精品论文,2011,4(13):1193-1202.
 
0 评论数 0
暂无评论
友情链接